Multidimensional stochastic differential equations with distributional drift - Archive ouverte HAL Access content directly
Journal Articles Transactions of the American Mathematical Society, Series B Year : 2017

Multidimensional stochastic differential equations with distributional drift

(1) , (2) , (3, 4)
1
2
3
4
Franco Flandoli
  • Function : Author
  • PersonId : 951480
Elena Issoglio
  • Function : Author
  • PersonId : 951481

Abstract

This paper investigates a time-dependent multidimensional stochastic differential equation with drift being a distribution in a suitable class of Sobolev spaces with negative derivation order. This is done through a careful analysis of the corresponding Kolmogorov equation whose coefficient is a distribution.
Fichier principal
Vignette du fichier
singulardrift2015-04-20Final.pdf (242.58 Ko) Télécharger le fichier
Origin : Files produced by the author(s)

Dates and versions

hal-00935399 , version 1 (23-01-2014)
hal-00935399 , version 2 (29-07-2015)

Identifiers

Cite

Franco Flandoli, Elena Issoglio, Francesco Russo. Multidimensional stochastic differential equations with distributional drift. Transactions of the American Mathematical Society, Series B, 2017, 369 (3), pp.1655-1688. ⟨10.1090/tran/6729⟩. ⟨hal-00935399v2⟩
229 View
2076 Download

Altmetric

Share

Gmail Facebook Twitter LinkedIn More